# SDR UIEA2014072700264

- Difficulty date: June 27, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 72,766 hours, 21,727 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Arm
- Part number: 69B52808
- Condition: Broken
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SLIDE SIDE COMPARTMENT DISCONNECT HOUSING ARM IS BROKEN.  R & R LT SLIDE COMPARTMENT DISCONNECT HOUSING ARM IAW AMM 25-65-04.
